# SDR R61A2023040700222

- Difficulty date: March 24, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N725YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000506
- Aircraft time: 18,227 hours, 12,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge
- Part number: 17085100001
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF III WATER ACCESS DOOR HINGE CORRODED. R&R IAW SRM 51-41-02.
